# SDR IPXA2019032240389

- Difficulty date: March 19, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,247 hours, 10,696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A **DIVERSION** NR 2 REVERSER UNLOCK CAUTION 35K FT. PERFORMED A PRECAUTIONARY APP. NO CHANGE IN YAW. CONTINUALLY CAME ON AND WENT AWAY. DEFERRED REF MEL 78-30-01 NR 2 REVERSER LOCKED OUT REF DMP 78-30-01 PLACARD INST. **SUPPLEMENTAL SDR** SYSTEM RETURNED TO NORMAL, REMOVED STICKER, IAW MEL 78-30-01. DFDR PARAMETER 22 FOR ENGINE NUMBER 2 READS CORRECTLY IAW AMM 31-31-00. THIS CLEARS M665215.
